| Catalog Number |
NON25513Z |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "no adhesive on any of the bandages, they do not stick.".
Additional Manufacturer Narrative
The customer reported the adhesive bandages had "no adhesive on any of the bandages" and "they do not stick." sample/photo provided: none; complaint could not be confirmed as there were no samples or pictures received.Investigation results: not confirmed.Root cause: not confirmed/no sample received; without a sample received it is difficult to determine a true root cause for the reported issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.